# SDR DALA2018121807289

- Difficulty date: December 14, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 46,851 hours, 32,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE CAM WAS FOUND TO BE CLOCKED INCORRECTLY. MAINTENANCE RE-CLOCKED THE TAIL CONE RELEASE CAM REF AMM 53-52-03.
